# SDR MGTY2020062900004

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Aircraft: N650XA
- Make and model: Gulstm GVI
- Aircraft serial: 6201
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Cracked
- Location: Shock Absorber
- Component: Shock Absorber, Hmltnsnstrnd
- Component part number: C1A4200CA001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED REMOVAL OF LT MLG SHOCK ABSORBER IT WAS NOTED THAT THE UPPER BEARING WAS CRACKED AND SPLIT COMPLETELY IN HALF.  PARTIAL PENETRATION ON THE RT UPPER SHOCK ABSORBER BEARING WAS ALSO NOTED.  ITEM TO BE REPLACED.
